# SDR USA2002F00021

- Difficulty date: May 28, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FLOOR LEVEL EMERGENCY LIGHTS FROM SEAT ROWS 6 THROUGH 9, INOPERATIVE.  MAINTENANCE REPAIRED A BAD CONNECTOR ON SEAT ROW 6 ABC.  OPERATIONAL CHECK GOOD.
